# SDR DLM88080565

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 53,756 hours, 42,286 cycles
- Engine: Pwa JT8D219
- Engine time: 43,209 hours, 32,405 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 43,209 hours, 32,405 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

POSSIBLE COMPRESSOR STALL LT ENGINE ON TAKEOFF ROLL, REJECTED TAKEOFF ROLL AT 75 KTS.  MTC IN PROGRESS REPLACING LT ENGINE.
